# SDR CALA9800168

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN HORIZONTAL WEB UNDER REV INTERLOCK VALVE/CYLINDER ON TOP OF NR 1 PYLON.  THE WEB WAS REMOVED IAW SRM 51-31-01.  A NEW WEB WAS FABRICATED AND INSTALLED IAW SRM 51-20-01 AND 51-31-01.
